# SDR USAA2010122793246

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A320-214
- Aircraft serial: 1393
- Aircraft time: 26,840 hours, 17,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 10A309400312
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 819 CLT-GCM - ODOR - STRONG CHEMICAL ACID ODOR REPORTED PRIOR TO LANDING FROM FIRST CLASS THROUGH ROW 19.  FLIGHT ATTENDANT REPORTED IT WAS VERY DIFFICULT TO BREATHE.  MAINTENANCE FOUND DAMAGED DUCT SLEEVE IN RT PACK BAY.  REPLACED SLEEVE.
